# SDR 07FDEA01591

- Difficulty date: April 25, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TELESCOPIC DUCT CUT-OUT FOUND WITH 0.4375 INCH CRACK.  [SUP 05-14-07]   REPAIRED AS PER SRM 57-10-00 VOLUME I (T.R.), FIGURE 42.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
